Loss of libido after using Dr. Reckwag R 85 DropsI am a male (age - 53 years) having blood pressure reading as 154 / 100. From last 15 days, I am taking R 85. Now I'm feeling less erection and loss of sexual desire.
will any of the learned doctor here may explain that it's due to this remedy or not?
I will be highly grateful for the help.
veenaajay on 2018-10-10
after two weeks of taking R 85 drops, my today's blood pressure readings are 150/100.
I think it's working.
veenaajay 11 months ago
♥ kadwa 10 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.